# SDR SIMA20230320001

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000296
- Aircraft time: 22,258 hours, 19,853 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND TAXIING OFF RUNWAY HAD A NOSE WHEEL STEERING LOSS AIRCRAFT TOWED TO THE GATE.-C/A-RESET MAU 2 IAW EMB 170 FIM CH 45-45-00-810-941QA MESSAGE CLEARED.
